# SDR EIAA970056

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame 'T'
- Condition: Corroded
- Location: Fs 100
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND ELECTRONICS BAY FRAME ATTACH 'T' SECTION AT FS 100 ABOVE LONGERON 28R HAS EXFOLIATION AND WEB HAS CORROSION.  REMOVED AND REPLACED 'T' PER DC9 SRM 53-11-1, 51-30-2.  WEB CORROSION CLEANED AND FOUND TO BE WITHIN LIMITS PER DC9 SRM 53-01 FIG 1.  (M)
